Open Access
December 2011 Cohomologically symplectic solvmanifolds are symplectic
Hisashi Kasuya
J. Symplectic Geom. 9(4): 429-434 (December 2011).


We consider aspherical manifolds with torsion-free virtually polycyclic fundamental groups, constructed by Baues. We prove that if those manifolds are cohomologically symplectic then they are symplectic. As a corollary we show that cohomologically symplectic solvmanifolds are symplectic.


Download Citation

Hisashi Kasuya. "Cohomologically symplectic solvmanifolds are symplectic." J. Symplectic Geom. 9 (4) 429 - 434, December 2011.


Published: December 2011
First available in Project Euclid: 28 February 2012

zbMATH: 1338.53118
MathSciNet: MR2900785

Rights: Copyright © 2011 International Press of Boston

Vol.9 • No. 4 • December 2011
Back to Top